# SDR UHLA2014020600076

- Difficulty date: February 6, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 11,099 hours, 8,514 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Arm Disarm
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS R2 DOOR WILL NOT DISARM.  LUBED R2 DOOR ARM/DISARM MECHANISM. OPS CHECK OF R2 DOOR EVACUATION SLIDE ARM/DISARM OK AT THIS TIME IAW AMM 25-65-01.
